MAUDE Adverse Event Report: RESPIRONICS, INC. GARBIN EVO, LINDE; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. GARBIN EVO, LINDE; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number LD2110X23B
Medical Device Problem Codes Circuit Failure (1089); Electrical /Electronic Property Problem (1198); Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
A garbin evo was returned to a third-party service center for service.There was no serious patient harm or injury that occurred or was reported.The device was not in patient use.The garbin evo was returned and evaluated by the third-party service center.The in-process device evaluation found a ventilator inoperative error code related to the machine flow sensor and a ventilator inoperative error code related to the therapy cpu in the error log.Evt_mach_flow_drift_high means the machine flow sensor drift above the specification (greater than 0.2lpm).The machine flow sensor needs replaced to address the issue.Evt_tpy_held_in_bm means the therapy cpu is still running in boot monitor software.The system board needs replaced to address the issue.Additionally, a non-reportable error code related to the motor controller was found in the error log.Evt_mcl_foc_shutdown means the motor controller has proceeded to the shutdown state due to an error with the motor.The blower needs replaced to address the issue.Also, a non-reportable error code related to sensor offset was found in the error log.Evt_drift_debug means sensor offset during drift calculation is too high.The system board needs replaced to address the issue.

Brand Name
GARBIN EVO, LINDE
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key24630181
Report Number2518422-2026-009738
Device Sequence Number12974951
Product Code CBK
UDI-Device Identifier00606959057432
UDI-Public(01)00606959057432
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberLD2110X23B
Device Catalogue NumberLD2110X23B
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2026
Initial Report FDA Received Date03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/02/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown